# SDR SWAA2024092730789

- Difficulty date: August 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB SIDEWALL SUPPORT BS 460+1.5; BS460+6.5; LBL 24 WL 156 (MARKED)<[01] REMOVED AND REPLACED FCB SIDEWALL SUPPORT BS395 TO BS500D LBL24 IAW SRM 51-40-02 AND DWG143A7500 ID:0058 R;[02] VERIFIED CORRECTIVE ACTION ENTRY 1. COMPLETED WITH STEPS 1-7
